MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 TEST KIT 24T (EUA); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 TEST KIT 24T (EUA); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 190-000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remainder of the investigation remains in progress.A supplemental report will be provided after completion.Device discarded, single use device.
 
Event or Problem Description
The customer reported a false positive result with the id now covid-19 assay performed (unknown date) on a nasal swab sample collected on (b)(6) 2022.Confirmation testing (platform: (b)(6) lab) on a nasopharyngeal sample collected on (b)(6) 2022 in viral transport media generated a negative result.Per the customer, no additional information will be provided.
 
Event or Problem Description
The customer reported a false positive result with the idnow covid-19 assay performed (unknown date) on a nasal swab sample collected on (b)(6) 2022.Confirmation testing (platform: core lab) on a nasopharyngeal sample collected on (b)(6) 2022 in viral transport media generated a negative result.Per the customer, no additional information will be provided.
 
Additional Manufacturer Narrative
Testing was performed in duplicate at abbott diagnostics scarborough, inc.On retained kit lot 1086836 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for kit part number 190-000 / lot 1086836 and test base part number 190-430 / lot 1086836.Quality control release testing met specifications and there were no false negative results observed.The review of the complaints reported as false positive results (confirmed, unconfirmed and conflicting results) related to kit lot 1086836 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue as the logfiles were not provided.A1 (patient identifier) h3 other text : device discarded, single use device.

Brand Name
ID NOW COVID-19 TEST KIT 24T (EUA)
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key15748290
Report Number1221359-2022-10066
Device Sequence Number2858973
Product Code QJR
UDI-Device Identifier10811877011269
UDI-Public10811877011269
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EUA2000074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2023
Device Catalogue Number190-000
Device Lot Number1086836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown